A client is prescribed a sympathomimetic eye drop for her glaucoma. The nurse explains that this medication works by causing pupillary ________ which helps ________.
Pharmacology Exam Proctored Exam
47 questions · Page 1 of 2
Pharmacology Exam Proctored Exam is a nursing-school practice exam with 47 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Pharmacology Exam Proctored Exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 1–25 of 47
A client started on levothyroxine 4 weeks ago reports episodes of insomnia to the clinic nurse. What is the best response by the nurse?
A female adolescent is receiving oral tetracycline for acne vulgaris. Which of the following responses should be included in patient education about this drug?
A client is about to be started on levodopa-carbidopa for treatment of Parkinson's disease. The nurse notices the client is currently taking a nonselective monoamine oxidase (MAO) inhibitor. Which sev
A client comes in to the clinic after starting on atorvastatin with complaints of muscle pain and dark colored urine. What action should the nurse take at this time?
A client with osteoporosis has been prescribed alendronate. Which statement reflects accurate education for the client regarding this medication?
The healthcare provider wants to start empiric therapy on a client with signs and symptoms of infection. Which statement correctly describes empiric therapy?
A client is prescribed epoetin alfa. The nurse understands that this medication is most commonly used to treat anemia associated with which condition?
What is the action of adenosine in tachycardia?
The nurse is caring for a patient with a serum sodium level of 155 mEq/L and cellular dehydration. The nurse expects to administer which of the following solutions?
The nurse is caring for a patient in the ED who has edema of the tongue and lips. He has been taking all of his prescribed drugs at home prior to coming to the hospital. Which one is most likely respo
A client is prescribed a multi-drug regimen for treatment of tuberculosis. One of the medications is rifampin. What effect does rifampin have on other medications?
A client is prescribed a multi-drug regimen for treatment of tuberculosis. One of the medications is rifampin. What effect does rifampin have on other medications?
A patient reports taking sildenafil within the last 24 hours. Which medication is contraindicated?
A nurse is reviewing home medication teaching with a patient who has been prescribed prazosin. Which patient statement is most concerning and requires further teaching?
A client is planning a trip to Haiti and is concerned about becoming infected with malaria. Which medication can the client take prophylactically to prevent becoming infected?
A client with COPD is prescribed a daily scheduled maintenance drug by inhalation that decreases mucus production and airway resistance. Which drug will the nurse teach the client about?
A client is prescribed cholestyramine. Which statement from the nurse reflects accurate education regarding this drug therapy?
A client comes to the emergency department reporting accidental overdose of acetaminophen. The nurse should anticipate to administer ________ to prevent ________.
When a client’s serum sodium level is 130 (normal 135-145) mEq/L, the priority nursing assessment is to monitor the status of which body system?
The nurse is teaching a client about a new anti-dysrhythmic prescription. Which information should be included?
The nurse is providing discharge teaching to a client who has been prescribed warfarin for the first time. Which of the following statements made by the client indicates a need for further teaching? (
When administering otic drops to an adult client, the nurse should pull the pinna ________ and ________.
A nurse is reviewing a patient's medication list and notes the patient is taking haloperidol. The nurse should assess the patient for which serious adverse effect associated with this typical antipsyc
A patient reports to the emergency department reporting new onset agitation, fever, increased heart rate, and tremors. Medical history includes depression treated with sertraline and a recent diagnosi